Results 1 to 6 of 6
Cyclobenzaprine 10 MG
  1. #1
    gvd
    gvd is offline New Member
    Join Date
    Jun 2004
    Location
    .
    Posts
    5

    Default Cyclobenzaprine 10 MG

    Is the medication cyclobenzaprine a med that kids would use to get high?
    If so, what symptoms would I look for?

    The pill you have found is Cyclobenzaprine 10 MG
    Imprint Code DAN / 5658
    Color white
    Shape round
    Cyclobenzaprine is a muscle relaxant. Cyclobenzaprine is used to relieve pain, tenderness, and limitation of motion caused by muscle spasms. It is used, along with rest and physical therapy, for short-term treatment (i.e., 2 to 3 weeks).
    More info at

  2. #2
    threetwopitch is offline New Member
    Join Date
    Jun 2004
    Location
    .
    Posts
    5

    Default

    Cyclobenzaprine is a muscle relaxant, but it is not psychoactive and does not produce any euphoria. It can make you very, very sleepy, especially when you first start using it. If you continue to use it, eventually it stops making you tired.

    I can see how a naive kid could take it and think that the tiredness is somehow a "mind-altering" experience, but it is not. Any experienced drug user would know that cyclobenzaprine (a.k.a. Flexeril) is not a drug of abuse.

    hth

  3. #3
    Rik9000 is offline New Member
    Join Date
    Jan 2008
    Posts
    2

    Exclamation Cyclobenzaprine 10mg

    Here aresome symptoms of an overdose with cyclobenzaprine 10mg : difficulty breathing, extreme nervousness or restlessness, flushed skin, hallucination, racing or irregular heartbeat, seizure, shortness of breath.

    As a responsable parent you must keep this drug out of the reach of children and you must not share your medications with other people

  4. #4
    rattlegrass is offline New Member
    Join Date
    Jun 2010
    Posts
    1

    Default They would sleep a lot

    Thats why I only take it when my spactisity is REAL bad.

  5. #5
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    667

    Default

    An overdose of cyclobenzaprine can cause "anticholinergic toxidrome" with a fatal outcome, via heart arrhythmia, leading to cardiac arrest and death.

    If someone has overdosed on Flexeril, do not hesitate to call 911.

    For some, a single 60mg dose can be enough to alter heart rhythm.
    Last edited by PeterRabbit2; 06-05-2010 at 05:43 PM.
    Peter

  6. #6
    PeterRabbit2 is offline Senior Member
    Join Date
    Mar 2010
    Posts
    667

    Default

    Quote Originally Posted by PeterRabbit2 View Post
    An overdose of cyclobenzaprine can cause "anticholinergic toxidrome" with a fatal outcome, via heart arrhythmia, leading to cardiac arrest and death.

    If someone has overdosed on Flexeril, do not hesitate to call 911.

    For some, a single 60mg dose can be enough to alter heart rhythm.
    Anecdotally, I can't tolerate Flexeril 5mg because it makes my heart race. It was an otherwise unpleasant experience.
    Peter

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22